# SDR CHQA20140513148

- Difficulty date: May 13, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 31,306 hours, 28,337 cycles
- Engine: Rroyce AE3007A13
- Engine time: 29,092 hours, 27,624 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A BLEED 2 LEAK MSG IN FLIGHT.  THE CREW FOLLOWED THE QRH & THE MSG CLEARED.  THE CREW DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE O RINGS AT JOINTS 20 & 26. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
